# SDR SWAA2025021887321

- Difficulty date: January 18, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 65,760 hours, 39,366 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP S-8L BS 259.5 (MARKED)<[01] REMOVED CRACKED STRINGER CLIP S-8L BS 259.5 AND REPLACED WITH NEW FABRICATED STRINGER CLIP IAW SRM 51-40-02-0G-0.;[02] VERIFIED STEP 2;5 CORRECTION ACTION ITEM 1 MEASUREMENT FIELD COMPLETE; CARD COMPLETE
